# SDR CA040106003

- Difficulty date: December 19, 2003
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 7,089 hours
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 3700 · Vacuum System
- Part: Shaft
- Condition: Broken
- Location: Dry Air Pump
- Component: Dry Air Pump, Airborne
- Component part number: AA441CC7
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING THE LAST FLIGHT OF THE DAY THE LT INDICATOR LIGHT ON THE INSTRUMENT PANEL CAME ON, INDICATING THAT THE VACUUM PUMP HAD FAILED.  AFTER LANDING,  MAINTENANCE FOUND THAT THE SHAFT HAD BROKEN. RECEIVED OH PUMP NEXT MORNING INSTALLED, GROUND RUN NO FAULTS FOUND.
